MathSciNet Relay Station
MathSciNet bibliographic data
MR2152026 35K50 (35B05 35B10 35K57 82C32)
Zhao, Hongyong; Wang, Guanglan Existence of periodic oscillatory solution of reaction-diffusion neural networks with delays. Phys. Lett. A 343 (2005), no. 5, 372–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement